# SDR CALA9601001

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN FUSELAGE SKIN AT STA 400, S18L.  THE DENTED AREA WAS CUT OUT, A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-10-2.
